# SDR 9611269867

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, CABIN BEGAN TO CLIMB AT 1,500 FPM.  BEGAN A RAPID DESCENT TO 10M AND WORKED CONTROLLER MANUALLY.  CABIN PRESSURE LIGHT CAME ON AND CABIN GOT TO APPROXIMATELY 10,500 FEET, NO MASKS DROPPED.  REPLACED CABIN PRESSURE AMPLIFIER AND CABIN PRESSURE CONTROLLER.  PRESSURIZED CABIN AND OPERATIONAL CHECK GOOD.
